# SDR ALGA201612200009

- Difficulty date: December 15, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N9YTKD
- Make and model: Agusta AW139
- Aircraft serial: 41398
- Aircraft time: 2,286 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Hanger Assy
- Condition: Cracked
- Location: Tail Boom
- Part time: 2,286 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION NUMBER 1 TAIL ROTOR DRIVESHAFT HANGAR BEARING MOUNT WAS FOUND TO BE CRACKED ON INSIDE OF TAILBOOM, LEFT SIDE. OPEN
